Characters, asymptotics and ν-homology of Harish-Chandra modules

Henryk Hecht University of Utah, Salt Lake City, Utah, USA Wilfried Schmid Harvard University, Cambridge, Mass., USA

TBD mathscidoc:1701.331629

Acta Mathematica, 151, (1), 49-151, 1982.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:59 uploaded by actaadmin ] [ 378 downloads ] [ 0 comments ]
@inproceedings{henryk1982characters,,
  title={Characters, asymptotics and ν-homology of Harish-Chandra modules},
  author={Henryk Hecht, and Wilfried Schmid},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203259761892338},
  booktitle={Acta Mathematica},
  volume={151},
  number={1},
  pages={49-151},
  year={1982},
}
Henryk Hecht, and Wilfried Schmid. Characters, asymptotics and ν-homology of Harish-Chandra modules. 1982. Vol. 151. In Acta Mathematica. pp.49-151. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203259761892338.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved